# SDR DALA2015021801408

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BEAM BETWEEN BS 636 - 693 AND LONGERON 27R.  CORROSION WAS REMOVED, MEASURED, REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3 P-26, 21,14,38, 53-05, FIG 123.
